Doctor insights on:
Duromine And Sex Drive Libido
Probably not. ..: There has been no magic pill to restore sex drive and libido. If any, practicing low-risk healthy lifestyle with no overindulgence & obsession is surest, but never be perfect or best, and yet, should be the core foundation of all healthcare as well as the key to longevity. Of course, one needs a basic evaluation to rule out any modifiable or correctable factors contributing to low sex drive.
Low sex drive: Many things may reduce libido. Frequent causes in young people is depression, anxiety, drug and alcohol use. Stress can also low testosterone. Medications can lower, such as antidepressants, antipsychotic meds, blood pressure meds. If this is your boyfriend, it may not be low sex drive, but a distraction of another outlet eg, another woman, man or internet.See 1 more doctor answer
None proven.: There is no proven product that will do that. First you need to figure out why at 43 you have these problems. Your GP may be able to rule out underlying physical causes and address them. A decreased libido and fatigue can also be a sign of depression, anxiety, stress. The sexual problems by themselves can also indicate relationship problems. A psych eval may help. Good luck!
I am 27 yr old female with loss of sex drive and it's affecting my marriage. Please help what I can do to increase libido.
If there is: No physical problem (see gynecologist), there are therapists that have been a help to some of my patients.
Female. Had high libido between 16-18 y/o. I'm 19 now & I loss my libido. What happened to me? Is it abnormal to have low sex drive as a teen?
Could be due to: Age, your partner or just normal aging process. Getting older and maturing might be calming you down. Its very hard to say. People's idea of low and high vary too. What is high for you sex every night? And low is now sex once a week, which might be perfectly normal. Try not to panic and accept yourself for who you are and find a partner who does too. Good luck. See a counselor for information ide
Is buspirone known to cause a decrease in libido? I have been taking it for a month and a half and have noticed a huge change in my sex drive since
Yes: One of potential side effects.Get a more detailed answer ›
Physical and mental: Everyone is different, but generally the first thing to consider is your physical health and medications that might be affecting your libido. Then you need to look at your mental and emotional state as well as the mental and emotional state of your partner. This can be very complicated, but it can also be amazingly simple. Sometimes basic communication is all it takes. Therapy helps. Good luck!
Decreased libido: Women's sex drive is more linked to the emotional state than man's. .... If you feel like you are not loved, respected, like you are not able to communicate with your partner... Libido is the first to go... Stress and exhaustion also play a big role for women... Take the time to get away with your partner... Stop and truly communicate with one another... Check out marraigetoday. Com. .
A complete...: ...evaluation, physical exam and possibly lab studies by your primary care physician is the place to start. Further work-up can proceed from there. Best.
Hi I have very very high sex drive I cant do anything without thinking of sex so is there any medicine that lowers libido?
See a life coach: First of all it is very common for a person your age to have an elevated sex drive. Instead of taking medicine to alter this, I suggest you exercise, find a hobby to distract yourself, or volunteer some of your time in the service of others. Taking medication is not always the solution. Consider seeing a counselor or therapist to help you navigate your way through this time in your life.See 1 more doctor answer
Is it alright for a woman to love n marry a man fourteen years younger to her. Reg reproductivty libido as whn she turns 60 he wil be 46. N sex drive?
Social norms: There are no medical issues in this question. Men and women can remain sexually active beyond their 90's.See 1 more doctor answer
Had total thyroidectomy, and now being treated for being hypo. All symptoms are gone except my sex drive/libido, which still hasn't come back. Why?
I am on Lexapro (escitalopram) for G A D for the last 4 years, My libido is non existent. Could you tell me what drug will not affect sex drive. Thanks?
Lack of Libido: I understand your distress of lack of libido. Thank you for informing about Headache, Anxiety and taking Diazepam. It seems that you do not have depression requiring Lexapro (escitalopram). Antidepressants with the lowest rate of sexual side effects include: Bupropion (Wellbutrin) Mirtazapine (Remeron) Vilazodone (Viibryd) Discuss with Psychiatrist about Diagnosis, gradual withdrawal of Lexapro (escitalopram); Relaxation, yoga
Why every time I take Abilify (aripiprazole) With intidepration I have very good sex drive libido is that well stay or well go and I well lose That benefit..
Eventually: By my calculations you will have no issues until the year 2037. Remember to practice safe sex and pace yourself.
My girlfriend is on nexplanon for her endometriosis and her sex drive is completely gone, but she doesn't to get off it. What can we do for libido?
Romance: Attention, hugs, romantic dinners and flowers can go a long way to correcting this matter.
BC Pill/Sex Drive: Yes it is possible as it is based on hormones.See 1 more doctor answer
How can one successfully/safely restart their natural hpta levels after doing a cycle of anavar oral steroids? Low libido, sex drive and ed
Consult your PCP: I would refrain from answering this question and you should refrain from asking questions about steroid cycle. This is not a steroid forum. If the steroids were prescribed to you by a licensed physician for legitimate reasons then you should consult that physician for your question otherwise consult your pcp. Answering questions like these would encourage illegal use of steroids by athletes
Am on lexapro for anxiety... but I have totally lost my sex drive libido and I have genitial numbness from lexapro, please help, how can I sort this?
Lexapro effects: I understand your dissatisfaction. If your primary problem is anxiety, Lexapro dose can be decreased and then discontinued. Let wise person within you ask: Stresses of relationship Pressure to perform Practice:? Breathing and Music Relaxation? Visual Imagery? Meditation? Yoga and? Tai Chi Discuss with Psychiatrist Hypogonadism Therapy discontinuing Lexapro Ativan or Xanax for AnxietySee 1 more doctor answer
I tray lots of intideeprsat but is felted accept Zoloft (sertraline) 75mg is working but I have low sex drive (libido) what can I do to get my libido?
Is your libido low: Because of your psychological condition or are you having reduced libido as a result of medication reaction? If the problem is related to partially treated depression or anxiety - than the goal is to get those under much better control. If your libido issues are related to your medication - your psychiatrist can titrate your medications to impact that. Take care.See 1 more doctor answer
- Talk to a doctor online
- Glucosamine libido sex sexual drive
- Back female libido sex sexual drive women
- Anafranil busipirone buspar clomipramine libido sex sexual drive
- No sex drive
- Sex drive neurobion plus
- Natural increase sex drive
- Improve low drive sex
- Lower mans sex drive
- Breast libido sex sexual drive